# SDR YENA2024070100921

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 10,825 hours, 1,594 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,825 hours, 1,594 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863002
- Part serial: MX830194
- Condition: Failed
- Location: Hyd System
- Part time: 12,491 hours, 3,266 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS). 'HYD G ENGINE 1 PUMP LO PR INFLIGHT; SYSTEM TROUBLESHOT IAW TSM 29-11-00-810-804-A AND FOUND ENGINE DRIVEN HYDRAULIC PUMP DRIVE SHAFT SPLINE WORN. REMOVED AND REPLACED EDP IAW AMM 29-11-51-400-805. INSPECTED CASE DRAIN FILTER, HP FILTER AND LP FILTER DPI. NO DEFECTS NOTED. OPS CHECK GOOD. NO DEFECT NOTED. A/C OK FOR SVC.'
